# SDR VNAA20250610066

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 FWD FLOOR FITTINGS FS 285.00 L/H AND R/H ARE CORRODED ON UPPER SURFACE.   REMOVED BOTH R/H AND L/H FLOOR (P/N- SH670-32149-3) IAW CRJ 700 SRM1-42-21-001-001-A01. INSTALLED BOTH NEW SERVICEABLE FLOOR FITTINGS (P/N-SH670-32149-3) IAW CRJ 700 SRM 51-42-21-001-001-A01.
